MAUDE Adverse Event Report: ARTHREX, INC. LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 15-dec-2025, a sales representative reported via email that an ar-1665bcsl-39 3.9 bc loop 'n' tack tenodesis implant system experienced an issue during insertion.When the surgeon advanced the anchor through the passport cannula to the bone, the eyelet had broken off from the threads of the inserter.The eyelet and anchor were promptly removed from the patient.A 4.75 mm swivelock anchor was then opened, and the site was re-punched without issues.The case was delayed two minutes from the surgical time.This was discovered during a slap repair with a biceps tenodesis procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 22-dec-2025: an additional two minutes of anesthesia were administered.No adverse effects were reported in relation to the event.The surgical technician confirmed that all components were retrieved from the patient, as the full length of the inserter threads and a complete anchor eyelet were identified.All fragments were accounted for.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.-complaint allegation is not confirmed.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is attributed to user error, due to improper surgical technique associated with the use of the device.There was no evidence to indicate a device performance issue or device malfunction.

Brand Name
LNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23988327
Report Number1220246-2026-00084
Device Sequence Number18820722
Product Code MAI
UDI-Device Identifier00888867367272
UDI-Public(01)00888867367272(11)250521(17)270331(10)15439537
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K192532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLNT IMPLANT SYSTEM, 3.9 BC SWIVELOCK
Device Catalogue NumberAR-1665BCSL-39
Device Lot Number15439537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown